# SDR FDEA202507301372

- Difficulty date: July 30, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605500600
- Part serial: CC2098
- Condition: No Discrepancy
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER16-12", T/E-22"   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF COMPOSITE REPAIR ON LH ELEVATOR UPR SKIN AT ER16-12", T/E-22" WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM 55-  21-12-201 PARA.5.J PAGE.268~270 FIG.212,SHEET 1. THE REPAIR IS CATEGORY A AND CLASSIFIED   AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
